# SDR AWXA200300884

- Difficulty date: August 6, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 52,022 hours, 37,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY ESCAPE PATH LIGHT BROKEN SEAT ROW 23 LT. MAINTENANCE REMOVED AND REPLACED ESCAPE PATH LIGHT ASSEMBLY AND REPAIRED BROKEN WIRE AT SEAT ROW 23 LT, OPERATIONAL CHECK WAS GOOD.
